Universidad Complutense de Madrid
E-Prints Complutense

Hydrodynamic reductions and solutions of a universal hierarchy

Impacto

Descargas

Último año

Martínez Alonso, Luis y Shabat, A. B. (2004) Hydrodynamic reductions and solutions of a universal hierarchy. Theoretical and mathematical physics, 140 (2). pp. 1073-1085. ISSN 0040-5779

[img]
Vista previa
PDF
169kB

URL Oficial: http://dx.doi.org/10.1023/B:TAMP.0000036538.41884.57


URLTipo de URL
http://link.springer.com/SIN ESPECIFICAR
http://arxiv.org/abs/nlin/0312043Institución


Resumen

We investigate the diagonal hydrodynamic reductions of a hierarchy of integrable hydrodynamic chains and analyze their compatibility with previously introduced reductions of differential type.


Tipo de documento:Artículo
Información Adicional:

©2004 Plenum Publishing Corporation.
The authors thank Professor E. V. Ferapontov for the useful discussions. This work was supported by the Russian Foundation for Basic Research (Grant No. 04-01-00403, A. B. S.), the Presidential Program for Supporting Leading Scientific Schools (Grant No. NSh 1716.2003.1, A. B. S.), the Ministerio de Cultura y Deporte of Spain (grant to A. B. S.) and the DGCYT (Project No. BFM2002-01607, L. M. A.).

Palabras clave:Energy-dependent potentials; Equations
Materias:Ciencias > Física > Física-Modelos matemáticos
Ciencias > Física > Física matemática
Código ID:34386
Depositado:19 Nov 2015 19:13
Última Modificación:10 Dic 2018 15:09

Descargas en el último año

Sólo personal del repositorio: página de control del artículo